Some properties of the ap-Denjoy integral
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 535-541
Printed September 1, 2005
Jae Myung Park, Young Kuk Kim, and Ju Han Yoon
Chungnam National University, Seowon University, Chungbuk National University
Abstract : In this paper, we define the ap-Denjoy integral and investigate some properties of the ap-Denjoy integral.
Keywords : ap-Denjoy integral, approximate Lusin function, approximately differentiable
MSC numbers : 26A39
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd